Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

on birth control and spotting?

last night i had a little bit of spotting when i wiped, but hours later i went back to the bathroom and wiped and nothing came out, is it normal to have spoting like that while being on the pill?

Answer Question
 
Anonymous

Asked by Anonymous at 1:45 AM on Aug. 28, 2009 in Health

Answers (3)
  • I dont know if it is normal but it happens
    Anonymous

    Answer by Anonymous at 1:48 AM on Aug. 28, 2009

  • Yes, it's normal. If you're on a progesterone only pill, eventually it will fade. If you're really concerned, talk to your doctor.
    Anonymous

    Answer by Anonymous at 1:51 AM on Aug. 28, 2009

  • i'm on ortho tri-cyclen
    Anonymous

    Answer by Anonymous at 1:57 AM on Aug. 28, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.